# SDR 2014FA0000003

- Difficulty date: January 3, 2014
- Submitted: January 4, 2014
- Operation: General aviation
- Aircraft: N537CC
- Make and model: Cubcft CC18180
- Aircraft serial: CC180061
- Aircraft time: 108 hours
- Engine: Lyc O360C4P
- Engine time: 108 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: O360C4P
- Part serial: L4220636E
- Condition: Malfunctioned
- Part time: 108 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ENGINE STUMBLES, ACCELERATES POORLY IN COLDER TEMPERATURES, PRIMARILY AT TEMPERATURES BELOW +20 DEGREES WHEN ADVANCING POWER, THROTTLE FROM LOWER RPM, APPROX 1000 RPM AND BELOW, TO TAKEOFF POWER. STUMBLE SEEMS TO OCCUR IN THE 900 TO 1200 RPM RANGE.  APPLICATION OF CARBURETOR HEAT SEEMS TO IMPROVE PERFORMANCE AND LESSENS THE STUMBLE, DO NOT SUSPECT CARBURETOR ICE AS A FACTOR.
